# SDR USAA20110603BB043

- Difficulty date: June 1, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N245AY
- Make and model: Boeing 767201
- Aircraft serial: 23897
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 101651303
- Condition: Defective
- Location: R1 Door
- Part time: 45,651 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CDG - THE R1 DOOR SLIDE FELL OUT OF THE COVER.  THE SLIDE WOULD NOT MOUNT BACK IN PLACE.  THE AIRCRAFT WAS RELEASED TO CONTINUE ON MEL.  MAINTENANCE REPLACED THE R1 DOOR EMERGENCY ESCAPE SLIDE/RAFT.
